Login New user?  
Applied Mathematics & Information Sciences Letters
An International Journal
               
 
 
 
 
 
 
 
 
 
 
 

Content
 

Volumes > Vol. 4 > No. 1

 
   

A Generalized Class of Dual to Product-Cum-Dual to Ratio Type Estimators of Finite Population Mean In Sample Surveys

PP: 25-33
Author(s)
Housila P. Singh, Surya K. Pal, Vishal Mehta,
Abstract
In this paper, we have suggested a general class of dual to product-cum-dual to ratio type estimators of finite population mean using an auxiliary variable x that is correlated with the variable y of interest. The proposed class of estimators includes several known estimators based on transformation in auxiliary variable x. The bias and mean squared error (MSE) expressions of the proposed class of estimators have been obtained to the first degree of approximation. We have compared the proposed class of dual to product-cum- dual to ratio type estimators of finite population mean to various existing ratio, product, and ratio-cum-product type estimators and shown that the suggested class of estimators is better than other existing estimators under some realistic conditions.

  Home   About us   News   Journals   Conferences Contact us Copyright naturalspublishing.com. All Rights Reserved